Revista de la
Unión Matemática Argentina
Hyponormality of Toeplitz operators on the Bergman space of an annulus
Houcine Sadraoui and Mohammed Guediri
Volume 61, no. 2 (2020), pp. 303–313

Download PDF


A bounded operator $S$ on a Hilbert space is hyponormal if $S^{\ast}S-SS^{\ast}$ is positive. In this work we find necessary conditions for the hyponormality of the Toeplitz operator $T_{f+\overline{g}}$ on the Bergman space of the annulus $\{1/2<|z|<1\}$, where $f$ and $g$ are analytic and $f$ satisfies a smoothness condition.